| Model Number |
716200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports: the tube was inserted on (b)(6) 2023 and the burst balloon was found on (b)(6) 2023.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.The device history record review could not be performed since no lot number was provided from customer complaint report, and no photo/actual sample with a lot number was received.The affected component is produced by an external supplier; our assembly process only consists of a pick and place operation for this material.The affected component is produced by an external supplier; our assembly process only consists of pick and place operation for this material.The root cause and action plan were initiated to the supplier as a corrective action report (scar).A formal corrective/preventative action report (capa) has been opened to further investigate this issue.